# SDR DALA2019061303563

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N851NW
- Make and model: Airbus A330-223
- Aircraft serial: 0609
- Aircraft time: 61,993 hours, 7,953 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 13H, 14H, 15H, AND 29H DO NOT LIGHT UP ON TEST. RE-SECURED CONNECTORS AT SEAT 12H AND 29H. LP 5033420.
